MAUDE Adverse Event Report: NULL PORTEX SPINAL (SDD) 25G W/DRUGS; ANESTHESIA CONDUCTION KIT

NULL PORTEX SPINAL (SDD) 25G W/DRUGS; ANESTHESIA CONDUCTION KIT
Model Number NEPI-3717-20
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suspect device was unable to provide adequate anesthesia.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspection were completed and no issues were noted during manufacture.Our records show that the supplied drugs components continue to meet potency specifications.Complaint history review does not indicate any trends for the drug lot numbers reported in this complaint.There was no sample that was returned for investigation, therefore, the reported complaint could not be confirmed or duplicated.No root cause could be determined since the complaint could not be confirmed since no samples or pictures were received for evaluation.No information has been provided to date) this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.

Brand Name
PORTEX SPINAL (SDD) 25G W/DRUGS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section G)
NULL
MDR Report Key15316078
Report Number3012307300-2022-16605
Device Sequence Number14832326
Product Code CAZ
UDI-Device Identifier15019517115314
UDI-Public15019517115314
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Model NumberNEPI-3717-20
Device Catalogue NumberNEPI-3717-20
Device Lot Number3960851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown